Mathematical Research Letters

Volume 11 (2004)

Number 3

The Pfaffian and the Lie algebra homology of skew-symmetric matrices

Pages: 315 – 326

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n3.a4

Author

Jean-Louis Cathelineau (Laboratoire Jean Dieudonné)

Abstract

An interplay between the Pfaffian and the homology groups of orthogonal Lie algebras is discussed. This clarifies the question of the stability for these homology groups. Along the way appear some twisted coinvariants of skew-symmetric matrices, which apparently have not been considered before.

Full Text (PDF format)